# SDR DHL2004745022

- Difficulty date: September 9, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED ON P6-3.  REPOSITIONED NR 3 ENGINE FIRE LOOP.  RESECURED NR 3 ENGINE COWLING.  TESTED GROUND FAULT SYSTEM IAW MM 26-11-00. OPS CHECKS NORMAL.
